# SDR ABXR2020050600026

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 311T16505
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT PRECOOLER  MOUNT BRACKET CRACKED VIEWED BENEATH #2 L/H CORE COWL. REMOVED AND REPLACED L/H AFT PRECOOLER MOUNT BRACKET IAW B767 SRM 51-40-02 PARA 9 AND IAW 47404FAB04.
